# SDR SCNA20201007060

- Difficulty date: September 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 808-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION, MARKED, STA 808-827 RBL 26.5 WL 160.  AFT CARGO BAY DOOR FLOOR SILL PLATE FOUND TO BE OUT OF LIMITS, IAW SRM 53-60-15-1A-1.  REMOVED FLOOR SILL PLATE, IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A13410.  INSTALLED NEW SILL PLATE, IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A8340 REV: A.  NOTE: SILL PLATE WAS OUT OF LIMITS DUE TO PROXIMITY OF FASTENER HOLES.
